symptoms

Please limit your post to questions only. You can ask multiple questions in the post. (One post per person per day about yourself. See exception in General C. diff.Discussion.)
dlee12
Brand New Poster
Posts: 2
Joined: Tue Aug 13, 2019 9:59 am

symptoms

Postby dlee12 » Tue Aug 13, 2019 10:21 am

im glad i found this site and trying to learn as much as i can. im still trying to figure out if the cdiff infection is whats causing me to feel this way or if its something else. i never had problems with wd multiple times a day. it was just once or twice a day with loose stools. what was really bothering me was the severe fatigue and shortness of breath, chills, waking up with numb hands and feet, tingling in hand and feet throughout the day, pressure in the chest, feeling a strong blood pulse hard in my hands and feet, and feeling half asleep all the time. it took 7 weeks to finally testing positive for toxins a+b in a stool test. was this a sure test or should my dr have done further testing like a pcr test? i finished just this past sunday on a 10 day 4x's a day of 125mg vancomycin and still feeling most or the symptoms except for the chills. can this affect your heart? can you get dehydration even without wd? did you guys go through this as well?

sorry for the jumbled post mind is so foggy and can't think straight.

beth22
Long Time Contributor
Posts: 9884
Joined: Tue Apr 07, 2009 2:23 pm

Re: symptoms

Postby beth22 » Tue Aug 13, 2019 11:51 am

Hi dlee and welcome to the site. You will find more information in the first forum for new users. I know many people have other symptoms besides the Gi issues. I, too,had, palpitations, fatigue, and shortness of breath. But, I get heart issues with any infection, even the flu.

Lately I have been dealing with numbness in my hands and feet, but I do not have active c difficile. Some of your symptoms can be caused by other things and I would speak to your doctor about them. For example, the numbness can be caused by a lack of vitamin B12. I was tested for that and in my case it was not the reason, but with c diffcile many people get vitamin and mineral deficiencies. I would speak to your primary care doctor and ask him or her to test you for anemia and vitamin deficiencies. The fatigue is quite common and more so if you are anemic. Even though a person eats, c diff can cause malabsorption and you don't get all the nutrients that your body needs.

dlee12
Brand New Poster
Posts: 2
Joined: Tue Aug 13, 2019 9:59 am

Re: symptoms

Postby dlee12 » Wed Aug 14, 2019 9:30 am

Thank you Beth...Have appt with my primary today.

Parichut
Brand New Poster
Posts: 1
Joined: Mon Oct 07, 2019 3:03 am

Re: symptoms

Postby Parichut » Mon Oct 07, 2019 3:51 am

The information provided is very useful to me.

NanciT
Long Time Contributor
Posts: 2658
Joined: Thu Sep 18, 2014 12:01 pm

Re: symptoms

Postby NanciT » Mon Oct 07, 2019 10:38 am

I want to add to check back in with your GI if symptoms persist. Not only can dehydration affect the body, Vancomycin can cause severe low potassium which can cause cardiac issues. The low potassium can cause all kinds of issues and I would get it checked.

It's considered a rare side affect but something I had and I don't think it's as rare as listed.

Hope you feel better soon

NanciT

Bobbie
Administrator
Posts: 12367
Joined: Sat Aug 06, 2005 8:00 pm

Re: symptoms

Postby Bobbie » Wed Oct 09, 2019 1:58 pm

Parichut,

Glad the info is helpful. Welcome to the site. Please read the first forum for info in the site and posting.

Again, welcome.

Rusty S
New User
Posts: 27
Joined: Thu Mar 08, 2018 3:23 pm

Re: symptoms

Postby Rusty S » Wed Oct 23, 2019 8:50 pm

Regarding the brain fog: I don't know whether it's the medication, the infection, the stress from dealing with it, or all of the above; but plenty of us have been cloudy from it, so you're far from alone, there.


Return to “Questions about Clostridium difficile”



Who is online

Users browsing this forum: No registered users and 3 guests